Citation: rock*chick. "Lose Your Looks, Job, Friends & Mind!: An Experience with 4-Methylmethcathinone (Mephedrone) (exp85298)". Erowid.org. May 13, 2010. erowid.org/exp/85298
I have tried and enjoyed (usually!) taking substances on an occasional basis. However, when hearing about mephedrone and that it was easily available, cheap and legal, I quickly became addicted! Luckily for me and probably many others, it was made illegal, shortly after I bought my first batch! But knowing it was going to be made illegal, I decided to stock up and purchased 20 grammes. I have this morning thrown about 12 grammes of it down the toilet and decided not to ever buy any 'legal' drugs again!
Well, the drug for me was wonderful whilst I was taking it, felt relaxed, euphoric at times, confident etc etc..... but the next day felt awful for most of the day, with a vacant feeling, loss of memory, depression at times, dizzy, headache, tired, aching limbs, chest pains, and many more other undesirable effects! I also realised that due to the lack of sleep etc, over the last 6 weeks or so, I was beginning to lose my good looks. I was not motivated to do anything any more, which is very unlike me as I was always up and about! I even lost interest in the things I really enjoyed before!
So, have decided that enough is enough and I wont be doing this ever again!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.